Translator Disclaimer
Autumn 2017 Besov-Dunkl spaces connected with generalized Taylor formula on the real line
Chokri Abdelkefi, Faten Rached
Adv. Oper. Theory 2(4): 516-530 (Autumn 2017). DOI: 10.22034/aot.1704-1154

Abstract

In the present paper, we define for the Dunkl tranlation operators on the real line, the Besov-Dunkl space of functions for which the remainder in the generalized Taylor's formula has a given order. We provide characterization of these spaces by the Dunkl convolution.

Citation

Download Citation

Chokri Abdelkefi. Faten Rached. "Besov-Dunkl spaces connected with generalized Taylor formula on the real line." Adv. Oper. Theory 2 (4) 516 - 530, Autumn 2017. https://doi.org/10.22034/aot.1704-1154

Information

Received: 24 April 2017; Accepted: 11 August 2017; Published: Autumn 2017
First available in Project Euclid: 4 December 2017

zbMATH: 1374.44003
MathSciNet: MR3730045
Digital Object Identifier: 10.22034/aot.1704-1154

Subjects:
Primary: 44A15
Secondary: 44A35, 46E30

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.2 • No. 4 • Autumn 2017
Back to Top